MathSciNet Relay Station
MathSciNet bibliographic data
MR930082 (89h:60105) 60J05 (58G25 60J25 60J27 82A31)
Lawler, Gregory F.; Sokal, Alan D. Bounds on the $L\sp 2$ spectrum for Markov chains and Markov processes: a generalization of Cheeger's inequality. Trans. Amer. Math. Soc. 309 (1988), no. 2, 557–580.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement